# SDR SWAA2015073142380

- Difficulty date: July 28, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 37,006 hours, 21,655 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 111A11111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR SPAR VERTICAL PRESSURE DECK CRACKED AT BS 663, RBL 41.  REPAIRED DECK IAW EA.
